Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Prescribed Fruselac, Metaspan, Levoma and Potrate after CT scan. What is the problem?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi Doctor,

Mr. AAA (age-30)had done CT scan. and doctor prescribed these medicines :-1 Fruselac., 2) Metaspan.3) LEvoma 4) Potrate-

i want to know what is the exact problem that he is facing ? why he need to take these medicine, what are the problems he can face in present and future?

this is very important to me. please help

Note: i dont know this is related to which part of body so i am selecting mens health
Posted Sat, 25 Aug 2012 in Men's Health
Answered by Dr. Mayank Bhargava 2 hours later

Thanks for posting your query.

Kindly mention your all symptoms in detail for which you have consulted the doctor.

Only then I can explain you the importance of advised medicines.

Levoma cantains antibiotic. Is he suffering from any fever?

Fruselac is a combination of diuretics. Is he suffering from generalized swelling?

Potrate containd urine alkalizer.

So kindly mention your all symptoms.

Best regards,

Dr.Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor